I have had svt for a few years and it had seemed to be getting worse. I have been in and out of the hospital several times for this. Last April I went to the hospital in the night my heart was beating funny and was racing I knew it was different from my "normal" racing they said I was in a-fib. I had been taking lo-presser on an as need basis. They admitted me to the hosp and my heart converted on it own after 8 hours they put me on rhymol and cartia which seem to work but my blood pressure gos low "I wear compression socks during the day" but i still have low blood pressure. After being on the cartia and rhymol it seems that i have a lot of pvcs and am short of breath alot. This past week the doctor took me off the cartia and prescribed digoxin I havent started taking the digoxin because of fear of side effects. I was told that my heart was structurally sound and my stress test are normal. I havent taken the cartia in a couple days and my pvc are not as frequent. I guess my question is how dangerous is taking digoxin for arrythmia , a-fib , pvc, pac, tachycardia it seems i have it all. I just need help! Thank you in advance Michigan Melody
The rythmol by itself should help you stay in normal sinus rhythm and avoid afib relapses. I think the doctor may have given you Cartia to your lower heart rate while in afib should you have a relapse. The digoxin is worth a try too.
my daughter had 30,000+ arrythmias in 24 holter... was put on digoxin and amount was lowered by 10,000. it helped a great deal, helped her bnp levels, helped her ef go up a bit... she really didn't have any side effects from it to speak, and tolerates it very well. she is 22 yrs old and has dilated cardiomyopathy. definately give it a chance. are u from mich? we are from algonac mi and her dr is out of u of m in livonia. dawn
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.